# SDR SWAA2023112122954

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 32,486 hours, 15,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR LINER UPPER ASSIST HANDLE AND THE AFT SERVICE INTERIOR STRUCTURE FWD OF DOOR OPENING ASSIST HANDLE LOOSE<[01] SECURED BOTH L1 DOOR LINER UPPER ASSIST HANDLE AND THE AFT SERVICE INTERIOR STRUCTURE FWD OF DOOR OPENING ASSIST HANDLE IAW AMM 52-11-31 SUBTASK 52-11-31-020-009 AND SUBTASK 52-11-31-020-009
